Jump to content

Search the Community

Showing results for tags 'minipress'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi there. I am female, 41 years old, married with an almost 18 year old. I was diagnosed in 2018 with anxiety, depression and BP2. After my diagnosis I started to see a Therapist and Psychiatrist regularly. I realized I have dealt with these mental health issues my whole life and figured medication would be my saving grace. I was wrong. They made me a zombie and I was constantly sleeping. I had a suicide attempt in late 2017 and that is what started my experience with medication. I was in-patient for 9 days and came home with an abundance of new medication (please see signature for meds). I thought this would be the right step in the right direction for me. I had another close call with suicide in late 2019 and was subsequently hospitalized for that as well. Fluctuating between depression, BP2, hypo mania and anxiety was exhausting. Husband and I decided we wanted to try for another baby so my OBGYN suggested certain drugs be out of my system, hence coming off of them. I had been wanting to stop my meds anyways because I was tired of feeling numb. Psychiatrist took me off of my Depakote cold Turkey on May 19, 2022 and I decided on June 22, 2022 to come off the rest except my Buspar. June 22, 2022 was the day my IUD came out so it was the best time to end my meds as well, against my Psychiatrists wishes. So far the withdrawals have been probably run-of-the-mill (i.e. insomnia, nightmares, headaches, irritability, sweating, dizziness, body aches). I’m taking it one day at a time and trying to rest as much as possible when I’m feeling awful (like right now, while I’m typing this).
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy